Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2004, Volume 16, Number 11, Pages 101–106 (Mi mm226)  

This article is cited in 2 scientific papers (total in 2 papers)

The instability regimes of transonic flow over an airfoil

D. S. Semyonov

Baltic State Technical University

Abstract: A numerical simulation of inviscid transonic flow over symmetric airfoils is carried out. As shown, there exist both symmetric and nonsymmetric steady flow patterns in a range of freestream velocities at the vanishing incidence. The nonsymmetric patterns are stable with respect to small perturbation of the angle of attack and the freestream Mach number $M_\propto$. The symmetric flow is stable if $M_\propto$ does not coincide with a singular Mach number that depends on the airfoil under consideration.

Full text: PDF file (582 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 24.11.2003

Citation: D. S. Semyonov, “The instability regimes of transonic flow over an airfoil”, Matem. Mod., 16:11 (2004), 101–106

Citation in format AMSBIB
\Bibitem{Sem04}
\by D.~S.~Semyonov
\paper The instability regimes of transonic flow over an airfoil
\jour Matem. Mod.
\yr 2004
\vol 16
\issue 11
\pages 101--106
\mathnet{http://mi.mathnet.ru/mm226}
\zmath{https://zbmath.org/?q=an:1104.76057}


Linking options:
  • http://mi.mathnet.ru/eng/mm226
  • http://mi.mathnet.ru/eng/mm/v16/i11/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuz'min A.G., “Bifurcations in the Transonic Flow past a Symmetric Airfoil”, Fluid Dynamics, 41:4 (2006), 629–632  crossref  zmath  adsnasa  isi  scopus
    2. D. S. Semenov, “Osobennosti nevyazkogo transzvukovogo techeniya okolo profilya s vognutoi srednei chastyu”, Matem. modelirovanie, 19:2 (2007), 33–38  mathnet  zmath
  • Математическое моделирование
    Number of views:
    This page:286
    Full text:124
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021